Ask an expert
Question

25 Mar 2003

Gaining weight after the pill
Please tell me if it is possible to pick up weight, after leaving the pill. I have been on the pill for 10 years, November I stopped (whould like to fall pregnant). Since I stopped drinking the pill I feel flabby and overweight. Could it be waterretention or what is going on?
Answer 334 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Probably not due to the Pill. Some women gain weight on the Pill, partly due to water retention, but this should not be a result of stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote